# SDR TRAX200800858

- Difficulty date: July 1, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 13,022 hours, 11,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT (CURVED) MOUNTED ON THE ADJACENT TO THE HATCHES IS INOP.  REMOVED AND REPLACED NR 2 BATTERY CHARGER FOR EMERGENCY LT`S SYSTEM.  CHECKS GOOD IAW RJ-200 33-51-00.  (B)
